MAUDE Adverse Event Report: ARTHREX, INC. FIBERLINK 0, BLUE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERLINK 0, BLUE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERLINK 0, BLUE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.
 
Event or Problem Description
On 3/24/2022 it was reported by a sales representative via sems that an ar-19021tt tissue tak tendon anchor during a rotator cuff shoulder procedure malfunctioned and tore the graft.The graft had to be removed and replaced.All of the implants were implanted properly and remain in the patient.Another graft was used and the tendon anchor was replaced.Additional implants were used to complete the case successfully.The patient to fine to date with no affect.

Brand Name
FIBERLINK 0, BLUE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19447359
Report Number1220246-2024-04705
Device Sequence Number12903445
Product Code GAT
UDI-Device Identifier00888867237896
UDI-Public00888867237896
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberFIBERLINK 0, BLUE
Device Catalogue NumberAR-7258
Device Lot Number100022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown